Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4632
Title: Points of continuity, quasicontinuity and cliquishness
Authors: Borsík, Ján
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Ján Borsík, "Points of continuity, quasicontinuity and cliquishness", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994), pp. 5-20.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994)
Abstract: In questo lavoro si esamina per una funzione f la terna (C(f), E(f), A(f)) ave C(f), E(f) ed A(f) sono gli insiemi dei punti di continuità, quasicontinuità e cliquishness rispettivamente.
The triplet (C(f), E(f), A(f)), where C(f), E(f) and A(f) are sets of all continuity, quasicontinuity and cliquishness points of a function f, rispectively, is investigated.
URI: http://hdl.handle.net/10077/4632
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.26 (1994)

Files in This Item:
File Description SizeFormat 
BorsikRendMat26.pdf217.99 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

611
checked on Feb 23, 2018

Download(s)

269
checked on Feb 23, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.